MathSciNet Relay Station
MathSciNet bibliographic data
MR1198452 (94h:16034) 16P50 (16S90 16U20)
Chatters, A. W.; Hajarnavis, C. R. Quotient rings of Noetherian module finite rings. Proc. Amer. Math. Soc. 121 (1994), no. 2, 335–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement